How will you know if you have TSS ( toxic shock syndrome) ?
- 9 years agoFavorite Answer
The only symptoms my daughter had were ordinary flu symptoms. Vomiting and diarrhea. After a day and a half she ached all over so we went to the hospital. A day after that she got the sunburn rash. The next day she died There is no test for TSS, it's only based on symptoms. If you get a fever and flu while using a tampon TAKE IT OUT! and seek medical attention. Tell them it could be TSS and don't take no for an answer. THe medical profession is still in the dark and TSS is being hidden. Cases haven't been counted since 1986 yet the CDC gives false numbers. I did manage to get someone in congress to issue the Tampon Safety Act that will help get the word out and force the CDC to start counting and make reporting of TSS mandatory. I hope I can get it passed!Source(s): My new non-profit. http://www.you-are-loved.org/ http://www.wishtv.com/dpp/news/local/marion_county...
- KashaLv 79 years ago
You will have symptoms, the initial symptoms include;
- Sudden high fever (body temperature rises above 38°C/100.4°F).
- Drop in blood pressure, leaving you feel light-headed or faint.
- Vomiting, nausea and/or diarrhoea.
- A sunburn-like rash, especially on hands and feet.
- Redness of mucosa; vagina, eyes, and throat.
- Muscle aces or feeling very weak.
There are various symptoms of TSS which can differ from one person to the next, and you may not have all the symptoms. It may feel like the flu and the main symptoms to watch for are fever and low blood pressure - if you suspect you have TSS remove and retain the tampon, take it with you to the nearest ER making sure to tell them your symptoms and that you suspect you have TSS.
For more information, including real-life stories, see this site;
You ARE Loved - http://www.you-are-loved.org/
- Almost MaratheLv 79 years ago
The main signs of TSS include a high fever, flu-like body aches, confusion, fainting or near fainting, dizziness, and a sunburn-like rash.
If you suspect this better get to an ER. It can be fatal.